Catalog Home Page

Mu-balancing M-way Search Trees

Smyth, W.F. (1991) Mu-balancing M-way Search Trees. The Computer Journal, 34 (5). pp. 406-414.

Link to Published Version: http://dx.doi.org/10.1093/comjnl/34.5.406
*Subscription may be required

Abstract

A recent paper by Stout and Warren describes an asymptotically optimal algorithm (using

Publication Type: Journal Article
Publisher: Oxford University Press
Copyright: © 1991 British Computer Society
URI: http://researchrepository.murdoch.edu.au/id/eprint/27504
Item Control Page Item Control Page